Arak's inequalities for concentration functions and the Littlewood-Offord problem

Götze F, Eliseeva YS, Zaitsev AY (2016)
DOKLADY MATHEMATICS 93(2): 202-206.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
In this paper we study the behavior of concentration functions of weighted sums of independent random variables with respect to the arithmetic structure of coefficients. Recently, Tao and Vu formulated a so-called Inverse Principle in the Littlewood-Offord problem. We discuss the relations between this Inverse Principle and a similar principle formulated for sums of arbitrarily distributed independent random variables formulated by T. Arak in the 1980's.
Erscheinungsjahr
Zeitschriftentitel
DOKLADY MATHEMATICS
Band
93
Ausgabe
2
Seite(n)
202-206
ISSN
eISSN
PUB-ID

Zitieren

Götze F, Eliseeva YS, Zaitsev AY. Arak's inequalities for concentration functions and the Littlewood-Offord problem. DOKLADY MATHEMATICS. 2016;93(2):202-206.
Götze, F., Eliseeva, Y. S., & Zaitsev, A. Y. (2016). Arak's inequalities for concentration functions and the Littlewood-Offord problem. DOKLADY MATHEMATICS, 93(2), 202-206. doi:10.1134/S1064562416020241
Götze, F., Eliseeva, Y. S., and Zaitsev, A. Y. (2016). Arak's inequalities for concentration functions and the Littlewood-Offord problem. DOKLADY MATHEMATICS 93, 202-206.
Götze, F., Eliseeva, Y.S., & Zaitsev, A.Y., 2016. Arak's inequalities for concentration functions and the Littlewood-Offord problem. DOKLADY MATHEMATICS, 93(2), p 202-206.
F. Götze, Y.S. Eliseeva, and A.Y. Zaitsev, “Arak's inequalities for concentration functions and the Littlewood-Offord problem”, DOKLADY MATHEMATICS, vol. 93, 2016, pp. 202-206.
Götze, F., Eliseeva, Y.S., Zaitsev, A.Y.: Arak's inequalities for concentration functions and the Littlewood-Offord problem. DOKLADY MATHEMATICS. 93, 202-206 (2016).
Götze, Friedrich, Eliseeva, Yu. S., and Zaitsev, A. Yu. “Arak's inequalities for concentration functions and the Littlewood-Offord problem”. DOKLADY MATHEMATICS 93.2 (2016): 202-206.